Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 22, NWS Cleveland, OH

April 10, 2015Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 10, 2015, 8:36 AM EDT for Trumbull County, Ohio. It took effect at Apr 10, 2015, 9:42 AM EDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 8:36 AM EDT (12:36 UTC)
In effect from
Apr 10, 2015, 9:42 AM EDT
Expired
Apr 11, 2015, 2:50 PM EDT
In force
29 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.17 ft at Apr 10, 2015, 3:00 PM EDT.

actionminormoderate51004/1004/1104/12
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WGUS41 KCLE 101236
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
836 AM EDT FRI APR 10 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-102036-
/O.NEW.KCLE.FL.W.0022.150410T1342Z-150411T1850Z/
/PHAO1.1.ER.150410T1342Z.150411T0000Z.150411T1250Z.UU/
836 AM EDT FRI APR 10 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Eagle Creek At Phalanx Station
* From this morning until Saturday afternoon
* At  8:00 AM Friday the stage was...9.2 feet 
* Minor flooding is forecast 
* Flood stage is 9.5 feet 
* Forecast to rise above flood stage by late this morning and rise to
  near 10.1 feet by this evening.The river will fall below flood 
  stage by Saturday morning.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
3 follow-up statements
378 
WGUS81 KCLE 101554
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1154 AM EDT FRI APR 10 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Portage River At Woodville
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-102354-
/O.CON.KCLE.FL.W.0021.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.150410T1006Z.150411T0600Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Portage River At Woodville.
* At 11:30 AM Friday the stage was 9.4 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.8 feet by late tonight 
  then begin falling.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-102354-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/
/LARO1.1.ER.150410T0500Z.150410T1800Z.150411T2000Z.NO/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Larue.
* At 11:00 AM Friday the stage was 11.5 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.6 feet by this afternoon.
  The river will fall below flood stage Saturday afternoon.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-102354-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150412T0000Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At 11:00 AM Friday the stage was 9.8 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.2 feet by Saturday 
  evening then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-102354-
/O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150410T1430Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At 11:00 AM Friday the stage was 15.5 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 15.5 feet by Saturday 
  morning.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-102354-
/O.CON.KCLE.FL.W.0022.000000T0000Z-150411T1850Z/
/PHAO1.1.ER.150410T1317Z.150411T0000Z.150411T1250Z.UU/
1154 AM EDT FRI APR 10 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At 11:00 AM Friday the stage was 9.9 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.1 feet by this evening. 
  The river will fall below flood stage Saturday morning.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
875 
WGUS81 KCLE 102324
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT FRI APR 10 2015

...The flood warning continues for the following rivers in ...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-110724-
/O.CON.KCLE.FL.W.0022.000000T0000Z-150411T1850Z/
/PHAO1.1.ER.150410T1317Z.150411T0000Z.150411T1250Z.UU/
724 PM EDT FRI APR 10 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At  7:00 PM Friday the stage was 9.9 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and minor flooding is forecast.
* Forecast...the river will rise to near 10.1 feet by this evening. 
  The river will fall below flood stage Saturday morning.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
759 
WGUS81 KCLE 110349
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 PM EDT FRI APR 10 2015

...The flood warning is cancelled for the following rivers in ...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-110419-
/O.CAN.KCLE.FL.W.0022.000000T0000Z-150411T1850Z/
/PHAO1.1.ER.150410T1317Z.150410T1945Z.150411T0145Z.UU/
1149 PM EDT FRI APR 10 2015

The flood warning is cancelled for
  The Eagle Creek At Phalanx Station.
* At 11:00 PM Friday the stage was 9.3 feet. 
* Flood stage is 9.5 feet. 
* Fell below flood stage at 9:45 PM Friday.
* Forecast...the river will continue fall.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 10, 7:32 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 10, 7:32 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
732 AM EDT FRI APR 10 2015

.SYNOPSIS...
COLD FRONT WILL TRACK ACROSS THE AREA THIS MORNING WITH A SECONDARY
SURGE OF COOLER AIR THIS EVENING. HIGH PRESSURE WILL BUILD IN FOR
SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL CANCEL THE FLOOD WATCH SLIGHTLY EARLY ACROSS THE SOUTHERN
COUNTY WARNING AREA. THE THREAT FOR HEAVY RAINFALL HAS ENDED.

OTHERWISE HAVE ONLY MADE MINOR CHANGES TO THE GRIDS TO REFLECT
CURRENT TRENDS.

PREVIOUS DISCUSSION...
CONVECTION CONTINUES TO DEVELOP AHEAD OF A COLD FRONT THAT IS
ABOUT TO MOVE INTO NW OHIO AS OF 0830Z. THIS BOUNDARY WILL SURGE
EASTWARD THROUGH THE MORNING WITH SOME STRONGER WINDS ANTICIPATED
IN ITS WAKE. HAVE HOISTED A WIND ADVISORY ACROSS THE NORTHERN TIER
OF COUNTIES NEAR THE LAKESHORE. THIS APPEARS TO BE THE BEST
LOCATION TO SEE WIND GUSTS AROUND 50 MPH.

OTHERWISE WE CONTINUE TO MONITOR THIS MORNING CONVECTION FOR ANY
STRONGER WIND GUSTS. STRONGEST WINDS SO FAR THIS MORNING HAVE BEEN
AT KFDY WHERE DISSIPATING ANVIL PRECIPITATION WAS ABLE TO BRING
SOME STRONGER WINDS TO THE SURFACE. ELSEWHERE WINDS HAVE GENERALLY
BEEN 35 TO 50 MPH. HAVE ISSUED SPECIAL WEATHER STATEMENTS TO COVER
THIS. THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE ACROSS
THE EASTERN HALF OF THE REGION.

WARMEST TEMPERATURES WILL BE EARLY THIS MORNING AHEAD OF THE COLD
FRONT. TEMPERATURES WILL DIP IN THE WAKE OF THE FRONT BUT WILL
RECOVER SOME DURING THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
A SECONDARY SURGE OF COLDER AIR WILL MOVE INTO THE REGION THIS
EVENING. IT APPEARS THERE WILL BE ENOUGH LIFT AS THE JET ENERGY
MOVES OVERHEAD TO INCLUDE CHANCES OF SHOWERS. THESE SHOWERS SHOULD
BE EAST OF THE COUNTY WARNING AREA BY 12Z SAT. HIGH PRESSURE WILL
THEN BE THE DOMINANT FEATURE SATURDAY INTO MIDDAY ON SUNDAY. THE
HIGH SHOULD BE FAR ENOUGH EAST ON SUNDAY TO ALLOW MOISTURE LEVELS
TO INCREASE AHEAD OF THE NEXT COLD FRONT THAT WILL ARRIVE ON
MONDAY. SHOWERS AND SOME ISOLATED THUNDER WILL BE POSSIBLE MONDAY
AFTERNOON AND EVENING.

SATURDAY WILL BE THE COLD DAY OF THE SHORT TERM WITH HIGHS RANGING
FROM THE MID 40S TO THE MID 50S. WARMER ON SUNDAY AND MONDAY WITH
HIGHS BACK INTO THE 60S. ALTHOUGH IT WILL BE COOLER ALONG THE
LAKESHORE ON SUNDAY.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
OVERALL GOOD AGREEMENT WITH GUIDANCE FOR MID WEEK ONWARD. HIGH
PRESSURE PASSES OVERHEAD TUESDAY AND WEDNESDAY. MOISTURE RETURNS
WEDNESDAY INTO THURSDAY AS THE HIGH SLIDES EAST AND THE NEXT
DISTURBANCE MOVES OUT OF THE PLAINS. BOTH GFS AND THE ECMWF ARE
SHOWING SHOWERS MAKING THEIR WAY INTO THE AREA NO EARLIER THAN
THURSDAY AND HAVE LOWERED PRECIP CHANCES UNTIL THE THURSDAY/FRIDAY
TIME FRAME. SEASONABLE TEMPERATURES EXPECTED.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
COLD FRONT NOW SHOWING UP ON KCLE RADAR AS THIN LINE JUST WEST OF
KLPR. THIS FRONT WILL CONTINUE ITS EASTWARD PROGRESS BRINGING A
MVFR CEILING ACROSS THE AREA...A WIND SHIFT TO THE WEST-
SOUTHWEST AND AN INCREASE IN GUSTS OF 30 TO 35 KNOTS FOR MOST
SITES AND AS MUCH AS 40 KNOTS FOR KCLE AND KERI. LIGHT SHOWERS
WILL BE EXITING WITH THE FRONT THIS MORNING. CLEARING/PARTIAL
CLEARING THIS AFTERNOON WILL BRING CONDITIONS BACK TO VFR. GUSTS
WILL DIMINISH TOWARD EVENING/SUNSET. A SECONDARY TROUGH/COLD FRONT
WILL BRING SOME MVFR CEILINGS BACK INTO THE REGION OVERNIGHT ALONG
WITH A FEW SHOWERS. HIGH PRESSURE BUILDS ACROSS THE AREA FOR
SATURDAY.

.OUTLOOK..SOME NON VFR POSSIBLE ACROSS NW PA FOR EARLY SATURDAY
MORNING. NON VFR POSSIBLE AGAIN FOR MONDAY.

&&

.MARINE...
GALE WARNING CONTINUES FOR TODAY AS STRONG COLD FRONT WILL CROSS THE
LAKE THIS MORNING...WITH SSW GALES EXPECTED FOR SEVERAL HOURS TODAY.
GUSTS WILL CERTAINLY REACH GALE FORCE FOR MUCH OF THE DAY. WINDS
WILL DIMINISH THIS EVENING AS HIGH PRESSURE BEGINS TO BUILD OVER THE
REGION FOR THE WEEKEND. NEXT COLD FRONT CROSSES THE LAKE MONDAY WITH
ANOTHER INCREASE IN WINDS...15 TO 25 KNOTS. HIGH PRESSURE FOR
MONDAY/TUESDAY ACROSS THE OHIO VALLEY/LOWER LAKES WILL BRING QUIET
CONDITIONS FOR THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ003-006>014-
     089.
PA...WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR PAZ001-002.
MARINE...GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR LEZ061-142>149-
     162>169.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Apr 10, 4:04 AM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EDT FRI APR 10 2015

OHZ003-006>014-089-PAZ001-002-110815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
404 AM EDT FRI APR 10 2015

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ029>032-036>038-047-110815-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
404 AM EDT FRI APR 10 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS THIS MORNING MAY APPROACH SEVERE LEVELS. THE MAIN
CONCERN WILL BE STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ017>023-027-028-033-PAZ003-110815-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
MAHONING-CRAWFORD PA-
404 AM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS THIS MORNING MAY APPROACH SEVERE LEVELS. THE MAIN
CONCERN WILL BE STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-110815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
404 AM EDT FRI APR 10 2015

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 10, 4:09 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EDT FRI APR 10 2015

OHZ020>022-030>032-038-100915-
MEDINA-SUMMIT-PORTAGE-ASHLAND-WAYNE-STARK-HOLMES-
INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...ASHLAND...
WOOSTER...CANTON...MILLERSBURG
409 AM EDT FRI APR 10 2015

...GUSTY WINDS FROM SHOWERS AND THUNDERSTORMS...

SHOWERS AND THUNDERSTORMS MOVING TOWARD THE REGION FROM THE
CENTRAL HIGHLANDS WILL PRODUCE GUSTY WINDS THROUGH 515 AM. THE
STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 50 MPH. WE WILL
CONTINUE TO MONITOR THESE THUNDERSTORMS FOR THE POSSIBILITY IF
SEVERE WEATHER.
Local storm report, Apr 10, 4:53 AM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
453 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     NON-TSTM WND GST FINDLAY                 41.04N 83.64W
04/10/2015  M60.00 MPH       HANCOCK            OH   ASOS

&&
Special weather statement, Apr 10, 4:59 AM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
459 AM EDT FRI APR 10 2015

OHZ011>013-101100-
CUYAHOGA-LAKE-GEAUGA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON
459 AM EDT FRI APR 10 2015

...GUSTY WINDS FROM SHOWERS AND THUNDERSTORMS...

SHOWERS AND THUNDERSTORMS MOVING ACROSS THE CENTRAL LAKESHORE
COUNTIES WILL PRODUCE GUSTY WINDS THROUGH 6 AM. THE STRONGEST
THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 50 MPH. WE WILL CONTINUE
TO MONITOR THESE THUNDERSTORMS FOR THE POSSIBILITY OF SEVERE
WEATHER.
Special weather statement, Apr 10, 5:21 AM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
521 AM EDT FRI APR 10 2015

OHZ010>014-020>023-029>033-038-047-089-101130-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG...
MOUNT VERNON...ASHTABULA
521 AM EDT FRI APR 10 2015

...GUSTY WINDS FROM SHOWERS AND THUNDERSTORMS...

SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION WILL PRODUCE
GUSTY WINDS THROUGH 630 AM. THE STRONGEST THUNDERSTORMS MAY
PRODUCE WIND GUSTS TO 50 MPH. WE WILL CONTINUE TO MONITOR THESE
THUNDERSTORMS FOR THE POSSIBILITY OF SEVERE WEATHER.
Special weather statement, Apr 10, 5:52 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
552 AM EDT FRI APR 10 2015

PAZ001>003-101130-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
552 AM EDT FRI APR 10 2015

...GUSTY WINDS FROM SHOWERS AND THUNDERSTORMS...

SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION WILL PRODUCE
GUSTY WINDS THROUGH 730 AM. THE STRONGEST THUNDERSTORMS MAY
PRODUCE WIND GUSTS TO 50 MPH. WE WILL CONTINUE TO MONITOR THESE
THUNDERSTORMS FOR THE POSSIBILITY OF SEVERE WEATHER.
Special weather statement, Apr 10, 6:55 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
655 AM EDT FRI APR 10 2015

OHZ023-033-101130-
MAHONING-TRUMBULL-
655 AM EDT FRI APR 10 2015

...SPECIAL WEATHER STATEMENT FOR EASTERN MAHONING AND SOUTHEASTERN
TRUMBULL COUNTIES UNTIL 730 AM EDT...

AT 653 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOARDMAN...OR 9 MILES SOUTH OF YOUNGSTOWN...
MOVING NORTHEAST AT 50 MPH. WIND GUSTS TO 50 MPH WILL BE POSSIBLE.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:05 PM EDTTornado WarningCLELucas, Wood40 min
Apr 9, 8:34 PM EDTTornado Warning Tornado observedCLEOttawa, Sandusky27 min
Apr 10, 3:44 AM EDTRiver Flood WarningCLESandusky, Wood7 days
Apr 10, 4:05 AM EDTWind AdvisoryCLEAshtabula, Cuyahoga, Erie, Geauga, Lake, Lorain and 4 more15 hr
Apr 10, 3:18 PM EDTSmall Craft AdvisoryCLE7 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.